Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 821964, 13 pages
http://dx.doi.org/10.1155/2013/821964
Research Article

On an Optimal -Control Problem in Coefficients for Linear Elliptic Variational Inequality

1Department of System Analysis and Control, National Mining University, Karl Marx Avenue 19, Dnipropetrovsk 49005, Ukraine
2The Research Laboratory for Nonlinear Analysis of Differential-Operator Systems of Institute for Applied and System Analysis in National Technical University of Ukraine “Kiev Polytechnical Institute”, Peremogy Avenue 37, building 35, Kiev 03056, Ukraine
3Dipartimento di Ingegneria dell’Informazione, Ingegneria Elettrica e Matematica Applicata, Università degli Studi di Salerno, Via Giovanni Paolo II 132, 84084 Fisciano, Italy

Received 27 January 2013; Accepted 24 June 2013

Academic Editor: Matti Lassas

Copyright © 2013 Olha P. Kupenko and Rosanna Manzo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Olha P. Kupenko and Rosanna Manzo, “On an Optimal -Control Problem in Coefficients for Linear Elliptic Variational Inequality,” Abstract and Applied Analysis, vol. 2013, Article ID 821964, 13 pages, 2013. doi:10.1155/2013/821964